# SDR IPXA1670761

- Difficulty date: December 20, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR DISPLAYED WITH GEAR UP AND LOCKED.  PERFORMED PSEU BITE WITH REF TO FIM 32-09-03, FIG 103, BLK 1.  SYS CHECKED OK.  INSPECTED ALL 3 GEAR FOR DEFECTS AND FOUND NONE. ACFT OK FOR SERVICE.
